# SDR 9512069917

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Fixed Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND DELAMINATION IN THE RIGHT WING CENTER FIXED VANE.  REPAIRED PER EA 99-97628.
